Transient phenomena and self-optimizing control of Markov chains
Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 1, pp. 35-51
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1985_26_1_a4,
author = {Mandl, Petr and H\"ubner, Gerhard},
title = {Transient phenomena and self-optimizing control of {Markov} chains},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {35--51},
year = {1985},
volume = {26},
number = {1},
mrnumber = {1136265},
zbl = {0618.90096},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1985_26_1_a4/}
}
TY - JOUR AU - Mandl, Petr AU - Hübner, Gerhard TI - Transient phenomena and self-optimizing control of Markov chains JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1985 SP - 35 EP - 51 VL - 26 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_1985_26_1_a4/ LA - en ID - AUCMP_1985_26_1_a4 ER -
Mandl, Petr; Hübner, Gerhard. Transient phenomena and self-optimizing control of Markov chains. Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 1, pp. 35-51. http://geodesic.mathdoc.fr/item/AUCMP_1985_26_1_a4/